# SDR V0XD20140924187

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 27,792 hours, 20,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT & LT BULKHEAD WEBS CORRODED.  REMOVED CORRODED LT & RT BULKHEAD WEBS & REPLACED WITH NEW WEBS IAW REO 670-53-11-594 DATED 2011/04/27 REV.  SEE WORK ORDER 80247 WC 1068.
